# SDR ASAA9910029

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 707
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE MAIN CABIN FLOOR SUPPORT CORRODED AT STATION 707, RBL 25 - RBL 45.  REPAIRED PER SRM 53-10-1 AND DRAWING 65-54988.  (M)
